Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Puss on leg, spreading to thigh, hand. Severe pain and swelling. Medicine to be taken?

hii my brother has got a puss on his leg n its spreading on his thigh, ankle n now even on his hand ....a doctor had suggested zifi200 n triben its not affecting that much,,,we are thinking its a bal tod n it pains him alot...there is swelling everywhere...what med shuld i give him...i can even show you the picture through mail....
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
If there is pus filled lesions, they have to be drained as it will help to improve healing.
If the lesions are not showing improvement with antibiotic, I advise you to give the pus swab for culture and sensitivity so that the report will identify the causative organism and aid in choosing the appropriate antibioitic.
Consult the physician for reassessment of wounds and for further management.
Hope I have answered your query.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor